# SDR MASA200600176

- Difficulty date: January 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 6,034 hours, 3,743 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389K
- Part serial: 462
- Condition: Faulted
- Location: Slats
- Part time: 6,201 hours, 3,843 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7018 ORD - CAPTAIN REPORTED A SLAT FAULT STAT MSG.  MAINTENANCE REMOVED AND REPLACED SFECU.
